# SDR SWAA2022071322476

- Difficulty date: June 24, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION -- WING TO BODY FAIRING SUPPORT BRACKET HAS FRETTIOG CORROSION; O/B OF ECS EXHAUST. / [01] REMOVED DAMAGE WING TO BODY FAIRING SUPPORT BRACKET O/B OF ECS EXHAUST IN REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW WING TO BODY FAIRING SUPPORT BRACKET O/B OF ECS EXHAUST IN REF SRM 51-40-05-0G-0;[03] BEFORE REMOVE DAMAGE WING TO BODY FAIRING SUPPORT BRACKET O/B OF ECS EXHAUST FOUND OUT OF LIMITS IN REF SRM 53-00-04-1A-1;[04] VERIFIED STEPS 1; 2 AND 3;[05] OK TO TREAT AND PRIME HOLES;[06] TREATED AND PRIMER NEW HOLES AT FAIRING SUPPORT BRACKET IN REF SRM 51-20-01-0G-0;[07] VERIFIED STEP 6;[08] OK TO INSTALL SUPPORT BRACKET;[09] INSTALLED WING TO BODY FAIRING SUPPORT BRACKET O/B OF ECS EXHAUST REF. SRM 51-40-02-0G-0;[10] REMOVED AND REPLACED WING TO BODY FAIRING SUPPORT BRACKET O/B OF ECS EXHAUST REF SRM 51-40-05-0G-0; 51-20-01-0G-0; 51-40-02-0G-0 & DRW#149A7216;[11] VERIFIED STEPS 9 AND 10
